# SDR FDEA201705131461

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: AVB702513
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON ACCESS PANEL 457CT SKIN CRACKED AT YID 425.30.  REPAIRED THE ACCESS PANEL IAW EA 8-5480-T0333228.
